# SDR ALG2005F00089

- Difficulty date: October 30, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N272AL
- Make and model: Bell 206L-4
- Aircraft serial: 52288
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ENGINE CHIP LIGHT ILLUMINATED.  AFTER LANDING, NOTIFIED MAINTENANCE.  THE ENGINE CHIP PLUG WAS FOUND TO HAVE METAL FLAKES.  REMOVED AND REPLACED ENGINE WITH SERVICEABLE UNIT, IAW MM. (K)
